Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes depression with severe fatigue

Premium Questions

Dr.   Srikanth Reddy MD

with depression , severe fatigue , very low energy. All the antidepressants I have tried so far either do nothing, or make my depression worse. I have tried stimulants before like ritalin and... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr.    Alexander H. Sheppe MD

I have extreme tiredness , I sleep probably15- 16 hrs a day, I am on pain medication and anti depressants, could this be causing it? I didn't seem to be this tired before even on the meds ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Shehzad Topiwala MD

the past few months she has developed severe fatigue , daytime sleepiness , lack of energy and depression ... recent complaints of fatigue, depression and lack of energy? ... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)
Dr. Seikhoo Bishnoi MD

I have a son that is 35 is always tired has achy muscles and fatigue . Maybe depression as well. He has light sensitivity and I have seen him wipe his eyes with a paper towel as wetness occurred. ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.       Ramesh Kumar MD

in my usual hobbies no energy.need to find out what is wrong with me depression? tick bite? anxiety ... View answer

Answered by : Dr. Ramesh Kumar ( Gastroenterologist)

Public Forum Discussions

Dr. Muhammed Aslam TK MD

devastated I am desperate to return to work I feel devastated by what has happened to me my fatigue makes me even more depressed is it the ms o the regretfetol? Please help thank you nicol ... View answer

Answered by : Dr. Muhammed Aslam TK ( Pediatrician)
Dr. Purva Patel MD

depression & an antidepressant. I Ann not sad but am frustrated since Imy fatigue is the same if not worse ...I have extreme fatigue which has lasred greater than 2 months. I am normally in good... View answer

Answered by : Dr. Purva Patel ( General & Family Physician)
Dr.  Rajesh Choda MD

Hi, I was diagnosed eight years ago with extreme depression. I function with 150mg Venlafaxin daily. Lately I ve been experiencing extreme fatigue. I work 8 hours a day in an office environment ... View answer

Answered by : Dr. Rajesh Choda ( Ayurveda Specialist)
Dr. K M Poornajith MD

I am a 52 yr. old female and have a form of ADD and take no medication for it. I do have periodical bouts with depression. I work 30-35 hrs wkly as a beautician and I am always extremely tired, severe ... View answer

Answered by : Dr. K M Poornajith ( Psychiatrist)
Dr.  Michelle Gibson James MD

I am currently on Wellbutrin for smoking cessation and although I already have a decrease in desire to smoke I do not like the way it is making me feel. Very tired, depressed, not really all there . How ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

Hi,due to bowei movements,thank you

Dr. Chander Mohan Singh MD

Hi, Due to contractions in muscles of bowel and abdomen most of their energy gets used up leading to their fatigue. Thanks. Dr.Singh.

Dr.   Srikanth Reddy MD

These symptoms for 29 years suggest that you could be anemic. Get your hemoglobin examined. also you may be depressed. Get a consultation from a psychiatrist. Regards Dr. Srikanth Reddy